# SDR DALA2019100195624

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 65,249 hours, 26,609 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BROKEN PREVIOUS REPAIR ON VAPOR BARRIER AT RH MLG BTW STA RBL 6 TO RBL 15. VAPOR BARRIER AT RH MLG BTW STA RBL 6 TO RBL 15 WAS REPAIRED PER B737-800 SRM 57-10-10.
